# SDR AUS20040145

- Difficulty date: February 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 131378252CL
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL RETRACTION CHAIN CONNECTING LINK INCORRECTLY FITTED. PERSONNEL/MAINTENANCE ERROR.
